# SDR AALA201705289014

- Difficulty date: May 25, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 49,379 hours, 20,351 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 020103962
- Condition: Malfunctioned
- Location: Fuel Boost
- Part time: 10,810 hours, 4,244 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL PUMPS LOW PRESSURE LIGHT DISAGREES WITH PUMP STATUS.   MAINTENANCE REPLACED CENTER FUEL PUMP IAW FIM 28-22-99-810-801, AND 28-22-00-810-802.  ACCOMPLISHED SATISFACTORY OPS CHECK.
